# SDR VNAA2010091500005

- Difficulty date: September 11, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 15,719 hours, 16,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT GSP, CREW REPORTED EMERGENCY FLOOR LEVEL LIGHT AT ROW 5 D/F TO BE INOPERATIVE.  MAINTENANCE INSPECTED AND FOUND DISCONNECTED PINS.  MAINTENANCE RECONNECTED PINS AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
